Alert archive / Guam / Rip Current Statements in 2019

Rip Current Statement 2, NWS Guam

March 14, 2019

NWS Guam issued this rip current statement at Mar 14, 2019, 1:00 PM CDT. It took effect at Mar 14, 2019, 3:00 PM CDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Mar 14, 2019, 1:00 PM CDT (18:00 UTC)
In effect from
Mar 14, 2019, 3:00 PM CDT
Expired
Mar 20, 2019, 8:13 PM CDT
In force
6 days
Issued by
NWS Guam

The text

As transmitted.

406 
WHMY40 PGUM 141800
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
400 AM CHST FRI MAR 15 2019

GUZ001>004-150800-
/O.NEW.PGUM.RP.S.0002.190314T2000Z-190316T2000Z/
GUAM-ROTA-TINIAN-SAIPAN-
400 AM CHST FRI MAR 15 2019

...HIGH RISK OF RIP CURRENTS THROUGH SATURDAY NIGHT...

THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG EAST FACING SHORES
THROUGH SATURDAY NIGHT. 

SURF OF 7 TO 9 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG
EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO BECOME
MODERATE ON SUNDAY AS EAST SWELL SUBSIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE 
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK 
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY 
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. 

&&

$$

MIDDLEBROOKE
13 follow-up statements
305 
WHMY40 PGUM 150626
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
426 PM CHST FRI MAR 15 2019

GUZ001>004-152100-
/O.EXT.PGUM.RP.S.0002.000000T0000Z-190317T2000Z/
GUAM-ROTA-TINIAN-SAIPAN-
426 PM CHST FRI MAR 15 2019

...HIGH RISK OF RIP CURRENTS THROUGH LATE SUNDAY NIGHT...

SURF OF 8 TO 10 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS
ALONG EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO
BECOME MODERATE ON MONDAY AS EAST SWELL SUBSIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

ZIOBRO
202 
WHMY40 PGUM 151815
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
415 AM CHST SAT MAR 16 2019

GUZ001>004-160815-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190317T2000Z/
GUAM-ROTA-TINIAN-SAIPAN-
415 AM CHST SAT MAR 16 2019

...HIGH RISK OF RIP CURRENTS THROUGH SUNDAY NIGHT...

SURF OF 7 TO 9 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO BECOME 
MODERATE BY MONDAY AS EAST SWELL SUBSIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

MIDDLEBROOKE
405 
WHMY40 PGUM 160655
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
455 PM CHST SAT MAR 16 2019

GUZ001>004-162100-
/O.EXT.PGUM.RP.S.0002.000000T0000Z-190318T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
455 PM CHST SAT MAR 16 2019

...HIGH RISK OF RIP CURRENTS THROUGH MONDAY AFTERNOON...

SURF OF 7 TO 9 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO BECOME 
MODERATE BY MONDAY NIGHT AS EAST SWELL SUBSIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

ZIOBRO
187 
WHMY40 PGUM 162009
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
609 AM CHST SUN MAR 17 2019

GUZ001>004-170915-
/O.EXT.PGUM.RP.S.0002.000000T0000Z-190319T2000Z/
GUAM-ROTA-TINIAN-SAIPAN-
609 AM CHST SUN MAR 17 2019

...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY NIGHT...

SURF OF 8 TO 10 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS TODAY. SURF WILL SUBSIDE BETWEEN 8 TO 9 FEET BY
TONIGHT BUT THE RISK OF RIP CURRENTS WILL REMAIN HIGH FOR THE NEXT
FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

BAQUI
039 
WHMY40 PGUM 170600
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
400 PM CHST SUN MAR 17 2019

GUZ001>004-172100-
/O.EXT.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
400 PM CHST SUN MAR 17 2019

...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON...

SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS THE NEXT SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO 
SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD 
THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A 
RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

AYDLETT
643 
WHMY40 PGUM 180054
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
1054 AM CHST MON MAR 18 2019

...LARGE TRADE-WIND SWELL CONTINUE WITHIN THE MARIANAS WATERS...

.FRESH TO STRONG TRADE WINDS CONTINUE EAST OF THE MARIANAS. THIS WILL
MAINTAIN EAST SWELLS OF 4 TO 7 FEET...CREATING A HIGH RISK OF RIP
CURRENTS ALONG EAST FACING REEFS.

GUZ001>004-181500-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
1054 AM CHST MON MAR 18 2019

...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON...

SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS THE NEXT SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

STANKO
071 
WHMY40 PGUM 180509
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
309 PM CHST MON MAR 18 2019

...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS...

.FRESH TO STRONG TRADE WINDS CONTINUE EAST OF THE MARIANAS. THIS
WILL MAINTAIN EAST SWELLS OF 5 TO 7 FEET...CREATING A HIGH RISK OF 
RIP CURRENTS ALONG EAST FACING REEFS.

GUZ001>004-182100-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
309 PM CHST MON MAR 18 2019

...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON...

SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF WILL DECREASE ON
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO 
SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD 
THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A 
RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

AYDLETT
327 
WHMY40 PGUM 181931
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
531 AM CHST TUE MAR 19 2019

...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS...

.FRESH TO STRONG TRADE WINDS CONTINUE EAST OF THE MARIANAS. THIS
WILL MAINTAIN EAST SWELLS OF 4 TO 6 FEET...CREATING A HIGH RISK
OF RIP CURRENTS ALONG EAST FACING REEFS.

GUZ001>004-190900-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
531 AM CHST TUE MAR 19 2019

...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON...

SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS
ALONG EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF WILL 
DECREASE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

ZIOBRO
277 
WHMY40 PGUM 190516
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
316 PM CHST TUE MAR 19 2019

...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS...

GUZ001>004-191930-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
316 PM CHST TUE MAR 19 2019

...HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THROUGH 
FRIDAY...

SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF IS EXPECTED TO DECREASE
TOWARD THE END OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
781 
WHMY40 PGUM 191937
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
537 AM CHST WED MAR 20 2019

...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS...

GUZ001>004-200900-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
537 AM CHST WED MAR 20 2019

...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON...

SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG 
EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF IS EXPECTED TO DECREASE
TOWARD THE END OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

ZIOBRO
338 
WHMY40 PGUM 200540
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
340 PM CHST WED MAR 20 2019

GUZ001>004-201945-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
340 PM CHST WED MAR 20 2019

...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY ALONG EAST FACING 
REEFS...

ALONG EAST FACING REEFS...SURF OF 7 TO 9 FEET WILL RESULT IN A HIGH
RISK OF RIP CURRENTS. SURF IS EXPECTED TO SUBSIDE ON FRIDAY...AND
THE RISK OF RIP CURRENTS WILL BECOME MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

MIDDLEBROOKE
946 
WHMY40 PGUM 201746
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
346 AM CHST THU MAR 21 2019

GUZ001>004-210900-
/O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
346 AM CHST THU MAR 21 2019

...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY ALONG EAST FACING
REEFS...

ALONG EAST FACING REEFS...SURF OF 7 TO 9 FEET WILL RESULT IN A HIGH 
RISK OF RIP CURRENTS. SURF IS EXPECTED TO SUBSIDE ON FRIDAY...AND THE
RISK OF RIP CURRENTS WILL BECOME MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO 
SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD 
THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A 
RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

AYDLETT
145 
WHMY40 PGUM 210113
CFWMY 

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
1113 AM CHST THU MAR 21 2019

GUZ001>004-210215-
/O.CAN.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/
GUAM-ROTA-TINIAN-SAIPAN-
1113 AM CHST THU MAR 21 2019

...RISK OF RIP CURRENTS IS NO LONGER HIGH...

EAST SWELL HAS DIMINISHED TO 5 TO 6 FEET...AND SURF HAS FALLEN TO
6 TO 8 FEET ALONG EAST FACING REEFS. AS A RESULT...THE RISK OF RIP
CURRENTS IS NOW MODERATE. EAST SWELL IS EXPECTED TO CONTINUE A SLOW
DECLINE THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVEN WHEN THE RIP RISK IS MODERATE...STRONG RIP CURRENTS ARE STILL
POSSIBLE. BE CAUTIOUS WHEN ENTERING THE WATER.

$$

MIDDLEBROOKE

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Guam wrote its last area forecast discussion before this rip current statement went out at Mar 14, 2:51 AM CDT, 10 hours 9 minutes earlier.

Area forecast discussion, Mar 14, 2:51 AM CDT, 10 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tiyan GU
551 PM ChST Thu Mar 14 2019

.Marianas Synopsis...
Isolated showers and east to northeast trade-winds winds prevail over
the Marianas this afternoon.

&&

.Discussion...
A few tweaks made to the forecast. The afternoon satellite imagery
showed an area of clouds to the east of the Marianas. This area will
move west and bring mostly cloudy skies to the local area tonight.
The models do show this but hint that the clouds may hold off for a
few hours and satellite imagery agrees. Trimmed mostly cloudy for
part of the night and bring it in after midnight. Mostly cloudy skies
should prevail for much of the day Friday. Partly cloudy skies will
return Friday and persist through the weekend. Isolated showers are
all that is expected through the forecast.

A circulation will pass far to the south of the Marianas Friday. At
the same time the center of an area of high pressure will pass to the
north of the local area. This will increase the pressure gradient
over the area causing breezy conditions on Friday with winds of 20 to
25 mph.

.Marine...
Observations from Ritidian and Ipan buoys and satellite altimetry show
seas heights around 6 to feet. Models show the seas building a little
Friday rising to 6 to 8 feet. These sea heights should persist
through the weekend.

As mentioned above...winds will increase on Friday. Expect winds over
the coastal areas at between 20 to 25 knots. A Small Craft Advisory
is likely on Friday because of the winds. This will be a short lived
event as winds are expected to decrease by Friday night. Winds speeds
of 10 to 20 knots are predicted to persist through the weekend.

&&

.Eastern Micronesia...
An area of showers remains over southern Pohnpei and Kosrae States,
mainly south of 5N, and a band of showers runs across the southern
Marshall Islands to the Date Line. Models show weather over eastern
Micronesia will remain active with some showers spreading farther
north at times, especially over the weekend.

The winds and seas have slightly diminished at Pohnpei, but fresh to
strong winds are expected across most of the region through the next
several days. High Surf Advisory continues for Kosrae, and both HSA
and Small Craft Advisory remain in effect for Majuro.

&&

.Western Micronesia...
A Special Weather Statement was issued for the tropical disturbance,
Invest 95W, which was centered near 7N149E. A large area of showers
over western Chuuk State is moving slowly westward into Yap State.
Although the disturbance is not well organized at this time, model
guidance indicates it will move west-northwest then west during the
next few days, and hazardous marine and surf conditions will develop
across the region this weekend.

The weather will slowly improve for Chuuk overnight and Friday, but
hazardous marine and surf conditions persist, and more showers with
fresh to strong winds will arrive from the east by Sunday or Monday.

&&

.GUM WATCHES/WARNINGS/ADVISORIES...
GU...None.
Marianas Waters...None.
&&

Ziobro/Simpson

In the hours before

Special weather statement, Mar 14, 7:22 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TIYAN GU
1022 PM ChST Thu Mar 14 2019

PMZ161-171-172-142300-
KOROR PALAU-YAP-CHUUK-
1022 PM ChST Thu Mar 14 2019

Corrected for movement

...THE CIRCULATION IS NOW THE SUBJECT OF A TCFA...

AN AREA OF DISTURBED WEATHER WITH SCATTERED TO NUMEROUS SHOWERS OVER
WESTERN CHUUK STATE IS MOVING QUICKLY WESTWARD. A WEAK CIRCULATION
ASSOCIATED WITH THIS DISTURBANCE CAN BE IDENTIFIED NEAR 6N149E.
THIS CIRCULATION IS NOW THE SUBJECT OF A TCFA...TROPICAL CYCLONE
FORMATION ALERT. THIS MEANS THAT THERE IS THE CHANCE OF THE FORMATION
OF A SIGNIFICANT TROPICAL CYCLONE WITHIN THE NEXT 12 TO 24 HOURS.

SHOWERY WEATHER WILL MOVE OVER EASTERN YAP STATE BY FRIDAY AND MOVE
TO NEAR YAP BY SATURDAY. SHOWERS ARE ALSO EXPECTED TO MOVE TO THE
REPUBLIC OF PALAU ON SATURDAY AND CONTINUE THROUGH SUNDAY.

AS THE DISTURBANCE AND SHOWERY WEATHER CONTINUES WESTWARD...LOCALLY
HEAVY RAINFALL IS LIKELY FOR PARTS OF YAP STATE AND PALAU.

GUSTY WINDS OF 25 TO 30 MPH AND HAZARDOUS SEAS OF 10 TO 12 FEET ARE
POSSIBLE NEAR THE DISTURBANCE...SO CAREFULLY PLAN ANY INTER-ISLAND
TRAVEL.

RESIDENTS IN CHUUK AND YAP STATES AND THE REPUBLIC OF PALAU SHOULD
MONITOR THIS DISTURBANCE. HEED INSTRUCTIONS FROM LOCAL EMERGENCY
MANAGEMENT AND WEATHER SERVICE OFFICES. THIS TCFA SHOULD NOT AFFECT
THE MARIANAS. FOR MORE INFORMATION ON THE LATEST FORECAST AND
ADVISORIES...VISIT THE WFO GUAM WEBSITE AT WWW.WEATHER.GOV/GUM/

SIMPSON/EDSON/ZIOBRO

The office that day

Everything else NWS Guam issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:45 PM CDTSmall Craft AdvisoryGUM23 hr

Nearby

Rip Current Statements in Guam, 2019Every rip current statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.